MathSciNet Relay Station
MathSciNet bibliographic data
MR539916 54B15 (57N99)
Daverman, R. J.; Row, W. H. Cell-like $0$-dimensional decompositions of $S\sp{3}$ are $4$-manifold factors. Trans. Amer. Math. Soc. 254 (1979), 217–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement